Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 81–81 | Cite as

Dexamethasone/nivolumab/rovalpituzumab-tesirine

Hyperammonaemic encephalopathy: case report
Case report
  • 39 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 32-year-old woman developed hyperammonaemic encephalopathy following chemotherapy with nivolumab. Thereafter, she developed a second episode of hyperammonaemic encephalopathy following treatment with dexamethasone and rovalpituzumab tesirine [routes not stated; not all dosages and durations of treatments to reaction onset stated].

The woman, who had recurrent metastatic fibrolamellar hepatocellular carcinoma (fHCC) status post surgical resection, was referred for progressive confusion over a week. Recently, she had received nivolumab. Nivolumab was stopped considering a possibility of nivolumab-induced autoimmune hepatitis.

The woman was then hospitalised with mental status changes and received treatment with levetiracetam and unspecified steroids considering a possibility of...

Reference

  1. Cho J, et al. Hyperammonemic encephalopathy in a patient with fibrolamellar hepatocellular carcinoma: Case report and literature review. Journal of Gastrointestinal Oncology 10: 582-588, No. 3, Jun 2019. Available from: URL: http://doi.org/10.21037/jgo.2019.01.28 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations